Vol. 6+7, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Affine sets arising from spreads

Antonio Cossidente, Giuseppe Marino and Olga Polverino

Vol. 6+7 (2008), No. 1, 127–138
DOI: 10.2140/iig.2008.6.127

Certain affine sets arising from spreads of the projective space PG(3,q) are investigated. The affine set arising from a Lüneburg spread is studied in detail.

spread, Lüneburg spread, translation hyperoval
Mathematical Subject Classification 2000
Primary: 51A40, 51E20
Received: 31 January 2008
Accepted: 17 March 2008
Antonio Cossidente
Giuseppe Marino
Olga Polverino